Author: Sorting Last Post on Top Message:
DIETITIANBECKY Posts: 27,308
9/27/12 7:48 P

A losing battle--no.
But it may require some tweaking of your program.
Begin with a talk with your doctor---to find out the specifics of the medication.

SP Dietitian Becky

GRAMCRACKER46 Posts: 1,328
9/27/12 4:22 P

No. I take 2 - one causes weight gain and the other slows my metabolism. 2 years ago I weighed 184 and now I weigh 166. We just have to accept it will be slower and be determined. Good luck to you. You are not alone in this particular battle.
emoticon


Edited by: GRAMCRACKER46 at: 9/27/2012 (16:24)
People!
read the INGREDIENTS!

"It's not what you eat between Christmas and New Years that matters, it's what you eat between New Years and Christmas that counts. "

Sharon from Florida



CABIT1977 Posts: 76
9/27/12 2:57 P

If you get a chance watch the documentary "Forks Over Knives." It is worth the 90 min viewing!

1935MARY SparkPoints: (19,337)
Fitness Minutes: (15,293)
Posts: 2,157
9/27/12 1:27 P

What if you take several medicines that the side effects is weight gain? Are you fighting a losing battle? emoticon

Page: 1 of (1)  




Other Diet and Nutrition Topics:

Topics: Last Post:
Hunger Levels 8/19/2014 1:19:05 PM
Salad racking up my calories? 8/11/2014 10:47:12 AM
what do I do when starting tracking? 8/13/2014 8:37:26 PM
just gotta say thanks to y'all. :) 5/15/2014 11:05:32 AM
Wheat Germ? 5/17/2014 9:43:14 AM